Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Near-rings of invariants. II


Author: C. J. Maxson
Journal: Proc. Amer. Math. Soc. 117 (1993), 27-35
MSC: Primary 16Y30; Secondary 20B99
MathSciNet review: 1126199
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ E$ be the equivalence relation determined by the orbits of a group $ G$ acting on a set $ X$ and let $ K$ be a group. Using a "sandwich" function $ \varphi :X/E \to K,\;M(X,G,K,\varphi ) = \{ f:X \to K\vert f\;{\text{is constant on each}}\;E{\text{-class}}\} $ is a near-ring, the near-ring of invariants determined by $ (X,G,K,\varphi )$. In this paper we continue the study of the transfer of information between the structure of the near-ring of invariants and properties of the group action $ (G,X)$, the group $ K$, and the function $ \varphi :K \to X/E$.


References [Enhancements On Off] (What's this?)

  • [1] Peter Fuchs, On the structure of ideals in sandwich near-rings, Results Math. 17 (1990), no. 3-4, 256–271. MR 1052590, 10.1007/BF03322462
  • [2] P. Fuchs and G. Pilz, A new density theorem for primitive near-rings (submitted).
  • [3] C. J. Maxson and L. van Wyk, Near-rings of invariants, Results Math. 18 (1990), no. 3-4, 286–297. MR 1078425, 10.1007/BF03323173
  • [4] J. D. P. Meldrum, Near-rings and their links with groups, Research Notes in Mathematics, vol. 134, Pitman (Advanced Publishing Program), Boston, MA, 1985. MR 854275
  • [5] Günter Pilz, Near-rings, 2nd ed., North-Holland Mathematics Studies, vol. 23, North-Holland Publishing Co., Amsterdam, 1983. The theory and its applications. MR 721171
  • [6] H. Wielandt, Permutation groups through invariant relations and invariant functions, Lecture Notes, Ohio State Univ., 1969.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16Y30, 20B99

Retrieve articles in all journals with MSC: 16Y30, 20B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1126199-6
Article copyright: © Copyright 1993 American Mathematical Society